×

Found 1,551 Documents (Results 1–100)

On the absolute convergence of double Fourier series of uniform almost periodic functions in a uniform metric. (English. Russian original) Zbl 1522.42006

Russ. Math. 67, No. 4, 56-65 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 3, 65-75 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Spectral properties of Ruelle transfer operators for regular Gibbs measures and decay of correlations for contact Anosov flows. (English) Zbl 1514.37004

Memoirs of the American Mathematical Society 1404. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5625-2/pbk; 978-1-4704-7405-8/ebook). v, 121 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Calculation of the precision parameters of relic radiation in the Starobinsky inflationary model. (English. Russian original) Zbl 1515.83440

Russ. Phys. J. 65, No. 2, 250-259 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 65, No. 2, 48-55 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On the discreteness of the spectrum of matrix Schrödinger and Dirac operators with point interactions. (English. Russian original) Zbl 07455576

Math. Notes 110, No. 6, 960-966 (2021); translation from Mat. Zametki 110, No. 6, 932-938 (2021).
MSC:  47B36 34L40
PDFBibTeX XMLCite
Full Text: DOI

Influence of the internal dynamics of the interacting coherent vortex structures to the generated sound field. (Ukrainian. English summary) Zbl 1488.76039

MSC:  76D17 76B47
PDFBibTeX XMLCite
Full Text: DOI

Perturbations of the continuous spectrum of a certain nonlinear two-dimensional operator sheaf. (English. Russian original) Zbl 1507.47102

J. Math. Sci., New York 252, No. 2, 135-146 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 13-24 (2018).
MSC:  47F05 35P05 47A55
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field